# SDR AALA20100319MIA01

- Difficulty date: March 19, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 32,651 hours, 13,216 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid Valve
- Condition: Faulty
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - CAPTAIN REPORTED ON TAKEOFF LEFT RUDDER WAS APPLIED BUT THERE WAS NO REPONSE WITH A LITTLE MORE PRESSURE THE ACFT RESPONDED.  ABLE TO CORRECT WITH RIGHT RUDDER.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED RUDDER LOAD LIMITER SOLENOID VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
